Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Anonymous
Unregistered

Re: Hydroxyurea
      05/31/04 02:50 PM

I was just reading these posts on this drug I am taking it to help bring down my paletts, has anyone had any side effects to using this drug. I am experiencing painful joint pain and a rash on my upper arms. Thanks

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hydroxyurea yale 03/29/00 01:14 PM
. * Re: Hydroxyurea Anonymous   02/25/01 02:55 PM
. * Re: Hydroxyurea Anonymous   05/31/04 02:50 PM
. * Re: Hydroxyurea brandon   04/17/00 01:22 AM
. * Re: Hydroxyurea all19Administrator   04/18/00 02:50 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6480

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3